# SDR SWIA202504280310

- Difficulty date: March 10, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 24L BETWEEN FS349 AND FS364. (29770650)  (C-CHECK RO 04/26/2025)PERFORMED STRINGER SPLICE REPAIR ON STRINGER 24L BETWEEN FS 349.0 -FS 364.0 REF CRJ900 SRM 53-00-03-201-001-A02, DWG SH690-31350 REV M AND DWG SH670-32420 REV E. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD. SEE CONTNIUE CARD FOR DETAILS.
